Autism and Aspergers
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Want to give us your opinion? Complete our annual survey.

Aspergers, feeling 'full' and Risperidone

HHConfirmHHConfirm Member Posts: 1 Listener
Hello everyone. Im a 17 year old aspie taking Risperidone to help me function better. I have a problem which I run into quite often and I wonder if anyone can relate.

Throughout a day, I absord information & process it in my head. I think alot about human behaviour and politics and such. But sometimes, when im missing a few hours of sleep or something, I will be thinking about something or learning something new and at some point my mind will just block because ive thought too much or took up too much information. No matter how much I wanna learn the thing or think about a question I am simply 'full'.
It's like my mind just kinda stops, and if I try learning or thinking regardless of it I usually overload. 
Feeling 'full' is like my mind suddenly isn't fast enough to keep track of my thoughts anymore. It's very annoying, cause I'd like to think as much as I wanna without hitting a roadblock when I do it too much. 
The only thing that really helps is sleeping. The next day ill be charged up again and ready to think about stuff again. If I get a full 10 hour of sleep I rarely get full, I'd have to be learning and discussing the entire day to get full from that.
Im wondering if there's any people here that can relate and if there's maybe people also taking Risperidone cause I think it might have something to do with it. Cheers!

Replies

  • woodbinewoodbine Member Posts: 3,566 Disability Gamechanger
    hi @HHConfirm and welcome to scope, hope you stick around and join in.
    We are not allowed to give medical advice as non of us are doctors, so have you discussed your concerns with your GP or consultant about Risperidone?
    The only practicle advice I can think of would be to take more rest, it could be that if you haven't been on the med. for long you are still getting used to it?
    my advice is given freely and is correct to the best of my knowledge.
Sign in or join us to comment.